MathSciNet Relay Station
MathSciNet bibliographic data
MR2993018 46L54 (05A18 33C45 60J35)
Anshelevich, Michael; Młotkowski, Wojciech Semigroups of distributions with linear Jacobi parameters. J. Theoret. Probab. 25 (2012), no. 4, 1173–1206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement